# SDR USAASB97163

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLL - FLT 1083 - EN ROUTE AT CRUISE FOR APPROXIMATELY 5 MINUTES, AN UNIDENTIFIED SMELL, POSSIBLY ELECTRICAL IN NATURE, CAME AND WENT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.
